# SDR AALA990408

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE, AFT CABIN EMERGENCY EXIT FLOOR PATH LIGHTS WERE INOPERATIVE.  REPLACED EMERGENCY FLOOR PATH LIGHT STRIP IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
